# SDR SWAA2020032442700

- Difficulty date: March 5, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N711HK
- Make and model: Boeing 737-7H4
- Aircraft serial: 27845
- Aircraft time: 75,991 hours, 45,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 146A8130
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY VERTICAL WEB HAS CORROSION ON FWD END BETWEEN BS827 AND BS847 RBL6 WL153         REMOVED AND REPLACED ACB VERTICAL WEB BS 827-847, WL 153, RBL 6 IAW SRM 51-40-02, SRM 51-40-05, DWG # 146A8130, DWG # 146A8132.
